MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.14MM

LIMACORPORATE S.P.A. SMR SHOULDER; FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.14MM
Model Number 1304.15.140
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the devices involved, no pre-existing anomaly was found in the items belonging to the same product codes and lot number as the components removed.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to poor bone quality.The stem needed to be upsized.The following components were removed: - smr cementless finned stem (part code 1304.15.140, lot number 2317201, sterilization (b)(4)).- reverse humeral body 140° (part code 1352.15.011, lot number 2414113, sterilization (b)(4)).- smr rev.Liner retentive +6 mm (part code 1361.50.820, lot number 20at1uk, sterilization (b)(4)).- smr glenosphere dia.36mm (part code 1374.09.111, lot number 2433397, sterilization (b)(4)).- smr small-r connector +2 (part code 1374.15.312, lot number 2432234, sterilization (b)(4)).The above-mentioned components were replaced by the following new ones: - smr small-r connector +4 (part code 1374.15.314, lot number 2433782, sterilization (b)(4)).- smr glenosphere dia.40mm (part code 1374.09.121, lot number 2432907, sterilization (b)(4)).- smr finned stem (part code 1304.15.170, lot number 2101797, sterilization 2100099).- reverse humeral body 140° (part code 1352.15.011, lot number 2422030, sterilization (b)(4)).- extension for reverse humeral body (part code 1352.15.001, lot number 2431805, sterilization (b)(4)).- smr rev.Liner retentive +3 mm (part code 1365.50.816, lot number 20at4v6, sterilization (b)(4)).Previous surgery was performed on (b)(6) 2025.The patient is a female, date of birth (b)(6) 1953.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
FINNED HUMERAL STEMS - 80MM (TI6AL4V) DIA.14MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21966244
Report Number3008021110-2025-00044
Device Sequence Number18173482
Product Code HSD
UDI-Device Identifier08033390000888
UDI-Public08033390000888
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.140
Device Lot Number2317201
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown